| Model Number |
NVTR-29 |
| Medical Device Problem Codes |
Material Split, Cut or Torn (4008); Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
05/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
(b)(4) vista nova, patient site id: (b)(6).\
\
it was reported that on (b)(6) 2024, a 29mm navitor valve was chosen for implant.It was then reported on (b)(6) 2026, patient presented with severe aortic regurgitation.A transesophageal echocardiogram on (b)(6) 2026 confirmed presence of central aortic regurgitation due to a leaflet tear.No intervention or medical treatment was reported.